# SDR AALA202311295331

- Difficulty date: October 7, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,577 hours, 14,911 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3797
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 37,674 hours, 18,962 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE REPOSITION FLIGHT TO SAL FOR THE SCHEDULED MAINTENANCE 2S CHECK THE FLIGHT CREW REPORTED A LOW GRADE STINKY SOCK ODOR IN THE FLIGHT DECK AND THE FORWARD CABIN FOR THE ENTIRE FLIGHT. THE ODOR GOT WORSE DURING DESCENT. **SUPPLEMENTAL REPORT FOR AALA202310095331: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK/ OPERATIONAL CHECK. ** (CLOSED)
